# SDR IPXA2023071303512

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 57,562 hours, 18,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Noisy
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD PRESSURIZATION AIR NOISE FROM MAIN ENTRY DOOR SEAL QUIT AT BETWEEN 4.0 & 5.0 PSI CABIN PRESSURE CLEANED MAIN ENTRY DOOR SEAL, PRESSURIZED A/C PER AMM 05-51-24, NO LEAKS NOTED. NO HISTORY LAST 30 DAYS, A/C OK FOR SERVICE.
